×

zbMATH — the first resource for mathematics

Sharp bounds by the generalized logarithmic mean for the geometric weighted mean of the geometric and harmonic means. (English) Zbl 1244.26048
Summary: We present sharp upper and lower generalized logarithmic mean bounds for the geometric weighted mean of the geometric and harmonic means.

MSC:
26D15 Inequalities for sums, series and integrals
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. B. Stolarsky, “The power and generalized logarithmic means,” The American Mathematical Monthly, vol. 87, no. 7, pp. 545-548, 1980. · Zbl 0455.26008 · doi:10.2307/2321420
[2] F. Qi and B.-N. Guo, “An inequality between ratio of the extended logarithmic means and ratio of the exponential means,” Taiwanese Journal of Mathematics, vol. 7, no. 2, pp. 229-237, 2003. · Zbl 1050.26020
[3] C.-P. Chen and F. Qi, “Monotonicity properties for generalized logarithmic means,” The Australian Journal of Mathematical Analysis and Applications, vol. 1, no. 2, article 2, p. 4, 2004. · Zbl 1063.26025 · ajmaa.org
[4] X. Li, C.-P. Chen, and F. Qi, “Monotonicity result for generalized logarithmic means,” Tamkang Journal of Mathematics, vol. 38, no. 2, pp. 177-181, 2007. · Zbl 1132.26326
[5] F. Qi, S.-X. Chen, and C.-P. Chen, “Monotonicity of ratio between the generalized logarithmic means,” Mathematical Inequalities & Applications, vol. 10, no. 3, pp. 559-564, 2007. · Zbl 1127.26021
[6] C.-P. Chen, “The monotonicity of the ratio between generalized logarithmic means,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 86-89, 2008. · Zbl 1160.26012 · doi:10.1016/j.jmaa.2008.03.071
[7] B.-N. Guo and F. Qi, “A simple proof of logarithmic convexity of extended mean values,” Numerical Algorithms, vol. 52, no. 1, pp. 89-92, 2009. · Zbl 1184.26028 · doi:10.1007/s11075-008-9259-7
[8] Y.-M. Chu and W.-F. Xia, “Inequalities for generalized logarithmic means,” Journal of Inequalities and Applications, vol. 2009, Article ID 763252, 7 pages, 2009. · Zbl 1187.26014 · doi:10.1155/2009/763252 · eudml:225305
[9] M.-Y. Shi, Y.-M. Chu, and Y.-P. Jiang, “Optimal inequalities among various means of two arguments,” Abstract and Applied Analysis, vol. 2009, Article ID 694394, 10 pages, 2009. · Zbl 1187.26017 · doi:10.1155/2009/694394 · eudml:228533
[10] W.-F. Xia and Y.-M. Chu, “Optimal inequalities related to the logarithmic, identric, arithmetic and harmonic means,” Revue d’Analyse Numérique et de Théorie de l’Approximation, vol. 39, no. 2, pp. 176-183, 2010. · Zbl 1249.26052
[11] Y.-M. Chu and W.-F. Xia, “Two optimal double inequalities between power mean and logarithmic mean,” Computers & Mathematics with Applications, vol. 60, no. 1, pp. 83-89, 2010. · Zbl 1205.26041 · doi:10.1016/j.camwa.2010.04.032
[12] W.-F. Xia, Y.-M. Chu, and G.-D. Wang, “The optimal upper and lower power mean bounds for a convex combination of the arithmetic and logarithmic means,” Abstract and Applied Analysis, vol. 2010, Article ID 604804, 9 pages, 2010. · Zbl 1190.26038 · doi:10.1155/2010/604804 · eudml:226740
[13] B.-Y. Long and Y.-M. Chu, “Optimal inequalities for generalized logarithmic, arithmetic, and geometric means,” Journal of Inequalities and Applications, vol. 2010, Article ID 806825, 10 pages, 2010. · Zbl 1187.26015 · doi:10.1155/2010/806825 · eudml:227813
[14] Y.-M. Chu, S.-S. Wang, and C. Zong, “Optimal lower power mean bound for the convex combination of harmonic and logarithmic means,” Abstract and Applied Analysis, vol. 2011, Article ID 520648, 9 pages, 2011. · Zbl 1217.26040 · doi:10.1155/2011/520648
[15] M.-Y. Shi, Y.-M. Chu, and Y.-P. Jiang, “Optimal inequalities related to the power, harmonic and identric means,” Acta Mathematica Scientia A, vol. 31, no. 5, pp. 1377-1384, 2011 (Chinese).
[16] Y.-F. Qiu, M.-K. Wang, Y.-M. Chu, and G.-D. Wang, “Two sharp inequalities for Lehmer mean, identric mean and logarithmic mean,” Journal of Mathematical Inequalities, vol. 5, no. 3, pp. 301-306, 2011. · Zbl 1226.26019 · files.ele-math.com
[17] Y.-M. Chu, M.-K. Wang, and Z.-K. Wang, “A sharp double inequality between harmonic and identric means,” Abstract and Applied Analysis, vol. 2011, Article ID 657935, 7 pages, 2011. · Zbl 1225.26060 · doi:10.1155/2011/657935
[18] Y.-M. Chu and M.-K. Wang, “Optimal inequalities between harmonic, geometric, logarithmic, and arithmetic-geometric means,” Journal of Applied Mathematics, vol. 2011, Article ID 618929, 9 pages, 2011. · Zbl 1235.26010 · doi:10.1155/2011/618929
[19] Y.-M. Chu, S.-W. Hou, and W.-M. Gong, “Inequalities between logarithmic, harmonic, arithmetic and centroidal means,” SIAM Journal on Mathematical Analysis, vol. 2, no. 2, pp. 1-5, 2011. · Zbl 1312.26053
[20] H.-N. Hu, S.-S. Wang, and Y.-M. Chu, “Optimal upper power mean bound for the convex combiantion of harmonic and logarithmic means,” Pacific Journal of Applied Mathematics, vol. 4, no. 1, pp. 35-44, 2011.
[21] Y.-F. Qiu, M.-K. Wang, and Y.-M. Chu, “The sharp combination bounds of arithmetic and logarithmic means for Seiffert’s mean,” International Journal of Pure and Applied Mathematics, vol. 72, no. 1, pp. 11-18, 2011. · Zbl 1244.26059
[22] Y.-F. Qiu, M.-K. Wang, and Y.-M. Chu, “The optimal generalized Heronian mean bounds for the identric mean,” International Journal of Pure and Applied Mathematics, vol. 72, no. 1, pp. 19-26, 2011. · Zbl 1244.26060
[23] M.-K. Wang, Z.-K. Wang, and Y.-M. Chu, “An optimal double inequality between geometric and identric means,” Applied Mathematics Letters, vol. 25, pp. 471-475, 2012. · Zbl 1247.26040
[24] B.-N. Guo and F. Qi, “Inequalities for generalized weighted mean values of convex function,” Mathematical Inequalities & Applications, vol. 4, no. 2, pp. 195-202, 2001. · Zbl 0987.26019
[25] A. O. Pittenger, “The logarithmic mean in n variables,” The American Mathematical Monthly, vol. 92, no. 2, pp. 99-104, 1985. · Zbl 0597.26027 · doi:10.2307/2322637
[26] P. Kahlig and J. Matkowski, “Functional equations involving the logarithmic mean,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 76, no. 7, pp. 385-390, 1996. · Zbl 0885.39008 · doi:10.1002/zamm.19960760710
[27] G. Pólya and G. Szegö, Isoperimetric Inequalities in Mathematical Physics, Princeton University Press, Princeton, NJ, USA, 1951. · Zbl 0044.38301
[28] E. B. Leach and M. C. Sholander, “Extended mean values. II,” Journal of Mathematical Analysis and Applications, vol. 92, no. 1, pp. 207-223, 1983. · Zbl 0517.26007 · doi:10.1016/0022-247X(83)90280-9
[29] J. Sándor, “A note on some inequalities for means,” Archiv der Mathematik, vol. 56, no. 5, pp. 471-473, 1991. · Zbl 0693.26005 · doi:10.1007/BF01200091
[30] B. C. Carlson, “The logarithmic mean,” The American Mathematical Monthly, vol. 79, pp. 615-618, 1972. · Zbl 0241.33001 · doi:10.2307/2317088
[31] H. Alzer, “Ungleichungen für Mittelwerte,” Archiv der Mathematik, vol. 47, no. 5, pp. 422-426, 1986. · Zbl 0585.26014 · doi:10.1007/BF01189983
[32] P. S. Bullen, D. S. Mitrinović, and P. M. Vasić, Means and Their Inequalities, vol. 31, D. Reidel, Dordrecht, The Netherlands, 1988. · Zbl 0687.26005
[33] H. Alzer, “Ungleichungen fur (e/a)a(b/e)b,” Elemente der Mathematik, vol. 40, no. 5, pp. 120-123, 1985. · Zbl 0579.20004 · eudml:141366
[34] F. Burk, “Notes: the geometric, logarithmic, and arithmetic mean inequality,” The American Mathematical Monthly, vol. 94, no. 6, pp. 527-528, 1987. · Zbl 0632.26008 · doi:10.2307/2322844
[35] T. P. Lin, “The power mean and the logarithmic mean,” The American Mathematical Monthly, vol. 81, pp. 879-883, 1974. · Zbl 0292.26015 · doi:10.2307/2319447
[36] A. O. Pittenger, “Inequalities between arithmetic and logarithmic means,” Univerzitet u Beogradu, vol. 678-715, pp. 15-18, 1980. · Zbl 0469.26009
[37] A. O. Pittenger, “The symmetric, logarithmic and power means,” Univerzitet u Beogradu, vol. 678-715, pp. 19-23, 1980. · Zbl 0469.26010
[38] H. Alzer and S.-L. Qiu, “Inequalities for means in two variables,” Archiv der Mathematik, vol. 80, no. 2, pp. 201-215, 2003. · Zbl 1020.26011 · doi:10.1007/s00013-003-0456-2
[39] Y.-M. Chu and B.-Y. Long, “Best possible inequalities between generalized logarithmic mean and classical means,” Abstract and Applied Analysis, vol. 2010, Article ID 303286, 13 pages, 2010. · Zbl 1185.26064 · doi:10.1155/2010/303286 · eudml:230868
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.